Mostrar el registro sencillo del ítem

Twist dynamics and Aubry-Mather sets around a periodically perturbed point-vortex

dc.contributor.authorMaró, Stefano 
dc.contributor.authorOrtega, Victor
dc.date.accessioned2024-01-22T09:31:06Z
dc.date.available2024-01-22T09:31:06Z
dc.date.issued2020
dc.identifier.citationJournal of Differential Equations, 269(4), p. 3624 - 3651 (2020); doi:10.1016/j.jde.2020.03.009
dc.identifier.urihttps://hdl.handle.net/10651/70922
dc.description.abstractWe consider the model of a point-vortex under a periodic perturbation and give sufficient conditions for the existence of generalized quasi-periodic solutions with rotation number. The proof relies on Aubry-Mather theory to obtain the existence of a family of minimal orbits of the Poincaré map associated to the system.spa
dc.description.sponsorship1Partially supported by the project ‘Geometric and numerical analysis of dynamical systems and applications to mathematical physics’ (MTM2016-76072-P), the ‘Juan de la Cierva-Formación’ Programme (FJCI-2015-24917), and by the project ‘Regular and stochastic behaviour in dynamical systems’, (PRIN 2017S35EHN).spa
dc.format.extentp. 3624 - 3651spa
dc.language.isoengspa
dc.publisherElsevierspa
dc.relation.ispartofJournal of Differential Equations, 269(4)spa
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights© Elsevier
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.titleTwist dynamics and Aubry-Mather sets around a periodically perturbed point-vortexspa
dc.typejournal articlespa
dc.identifier.doi10.1016/j.jde.2020.03.009
dc.relation.projectIDMTM2016-76072-Pspa
dc.rights.accessRightsopen accessspa
dc.type.hasVersionAMspa


Ficheros en el ítem

untranslated

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro sencillo del ítem

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Este ítem está sujeto a una licencia Creative Commons